# SDR ASAA2023060943519

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 55,984 hours, 16,521 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5531
- Condition: Failed
- Location: Rt Fuel Qty
- Part time: 56,011 hours, 16,527 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 TANK FUEL PANEL QTY GAUGE BLANKED OUT BUT WORKING IN FLIGHT DECK. GROUNDED - YES. REPLACED #1 TANK REFUEL QUANTITY INDICATOR. REF B737-800 AMM 28-41-61/401.
